# SDR ASAA2019032979147

- Difficulty date: March 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348002069701
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR @ FR69-FR68 R/H OUTBOARD CUSP WEB CORRODED GROUNDED - YES. BLENDED CORROSION AND FOUND OUT OF LIMITS IAW A320 SRM 53-41-14. ORIG .063 REMOVED  .057 REMAINING .006. LOCATED AND DRILLED NEW WEB IAW A320 SRM 51-42-11. INSTALLED NEW WEB IAW A320 SRM 51-42-11 AND DWG #D534800206.
